Change search
ReferencesLink to record
Permanent link

Direct link
C-1,C-1 regularity in semilinear elliptic problems
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-1316-7913
2003 (English)In: Communications on Pure and Applied Mathematics, ISSN 0010-3640, E-ISSN 1097-0312, Vol. 56, no 2, 278-281 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we give an astonishingly simple proof of C-1,C-1 regularity in elliptic theory. Our technique yields both new simple proofs of old results as well as new optimal results. The setting we'll consider is the following. Let it be a solution to Deltau = f (x, u) in B, where B is the unit ball in R-n, f (x, t) is a bounded Lipschitz function in x, and f(t)' is bounded from below. Then we prove that u is an element of C-1,C-1 (B-1/2). Our method is a simple corollary to a recent monotonicity argument due to Caffarelli, Jerison, and Kenig.

Place, publisher, year, edition, pages
2003. Vol. 56, no 2, 278-281 p.
URN: urn:nbn:se:kth:diva-22140ISI: 000180052900005OAI: diva2:340838
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shahgholian, Henrik
By organisation
In the same journal
Communications on Pure and Applied Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link